# SDR ASOA2013021403011

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 13,344 hours, 8,424 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ICE CAUTION IN NONE ICING CONDITIONS, LT WING DUCT OVERHEAT MASTER WARNING MESSAGE, LOST PRESSURE.  OXYGEN MASK DEPLOYED, DECLARED EMERGENCY.  FOUND TWO LOOSE V-BAND CLAMPS LOOSE.  TORQUED BOTH IAW AMM 20-30-00.  OPS CHECKED GOOD ON GROUND RUNS ACFT OK FOR SERVICE.
